# SDR IPXA10659142

- Difficulty date: March 29, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 33,300 hours, 10,101 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T56515
- Condition: Cracked
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  AFT BULK CARGO COMPT MAIN DECK FLOORBEAM ATT ANGLE FOUND CRACK AT STA1581 LBL70".  AFT BULK CARGO COMPT MAIN DECK FLOORBEAM ATT ANGLE REPLACED AND INSTALLED AT STA1581 LBL70" IAW SRM 51-10-02 AND 51-40-02, REV 46.
